# SDR CALA9801623

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 24R CORRODED AT STA 1166.  THE CORRODED AREA WAS CUT OUT, A REPAIR WAS INSTALLED IAW SRM 53-10-3, 51-10-2, AND MM 51-20-11.
